# SDR AALA202501241063

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 34,567 hours, 14,069 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3L DOOR JAMMED. MAINTENANCE FOUND THE LAVATORY DOOR HOLD OPEN PIN INOPERATIVE AND REPLACED IT PER AMM 52-71-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
